Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from 3 stage cancer, tumors in axilla, abdomen, neck. Starting chemo. Completely curable?

hi ...
my grandfather is suffering from cancer 3rd stage... they most probably are gonna start chemo theraphy ... he has got tumours in the axilla,abdommen and in the neck region ... his kidneys,liver,cardio test were all alright ... he is undertaking treatment in RCC in kerla ... is this completly curable ?? if yes what precautions can he take for it ..
thanking you,
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Tumor in abdomen can not be explained because if the tumor is the abdomen and spreads from lung tumor it should be stage 4 cancer. Anyway stage 3 cancer has subgroup division. Prognosis depends on that.Generally stage 3 tumor is treated with chemoradiotherapy or surgery. There is good tumor control. Consult your oncologist.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor